# SDR CWQ2002F00006

- Difficulty date: August 16, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N687QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605187
- Engine: Pwa PW545A
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 68417066530
- Condition: Cracked
- Location: Lt Wing Tip
- Part time: 944 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING TIP LIGHT ASSEMBLY LENS CRACKED AROUND FORWARD AND AFT FLANGE.  POSSIBLE CAUSE: OVER-TORQUE OF ATTACHING HARDWARE.  REPLACED WING TIP LIGHT ASSEMBLY LENS.
